Menu

Book your Flu Vaccination online now! Click Here

Codral Day & Night + Dry Cough Cold & Flu Capsules 24 Pack

Add to cart
Codral Day & Night + Dry Cough Cold & Flu Capsules 24 Pack

Description

Codral Day & Night + Dry Cough is a temporary relief for headaches and fever, body aches and pains, blocked or runny noses, sore throat, dry cough. Contains non-drowsy day capsules and night capsules allow rest.

Size

24 Capsules

Box Contents

18 Day Capsules and 6 Night Capsules

Directions

Directions

Directions for use
For Adults and Children 12 years and over: 2 green (day) capsules every 4-6 hours and 2 red and white (night) capsules at night time as necessary. Do not exceed 6 day capsules and 2 night capsules in 24 hours.

Safety Information

Warnings

Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you have taken paracetamol
✖ if you are taking antidepressants
✖ if you have taken antihistamines
✖ if blister foil is broken.

Ask your doctor before use if you

  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding
  • have a chronic cough or excessive secretions.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Night capsules may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Ingredients


Contains: Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg
Night: Paracetamol 500mg, Chlorphenamine Maleate 2mg, Dextromethorphan Hydrobromide 10mg,
Also contains Lactose

Active Ingredients

Day:
Paracetamol 500mg
Dextromethorphan hydrobromide monohydrate 10mg
Phenylephrine hydrochloride 5mg

Night:
Paracetamol 500mg
Dextromethorphan hydrobromide monohydrate 10mg
Phenylephrine hydrochloride 2mg

Contains

Lactose

Catalogue Mandatory Statements

Catalogue Mandatory Statements

Always read the label and follow the directions for use.

Packaging Information

Product Packaging Dimensions

Height: 10.0 CMmm, Width: 2.1 CMmm, Depth: 13.5 CMmm, Weight: 0.033 KGg

Fullife Pharmacies

If there’s one thing we know at Fullife Pharmacies, it’s that a cookie-cutter approach to healthcare doesn’t work. We believe your health and wellbeing should be about thriving.